| Model Number |
KNOTLESS HIP FIBERTAK |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On 7/19/2022, it was reported by a sales representative via email that an ar-3638h knotless hip fibertak anchor would not tension all the way down and left access suture around the labrum.Surgeon opened another ar-3638h knotless hip fibertak and the same thing happened.Case was completed by cutting the sutures and placing two more ar-3638h anchors from a lot number.This was discovered during a hip scope with labral repair procedure on (b)(6) 2022.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.